MAUDE Adverse Event Report: AV-TEMECULA-CT HT COMMAND; GUIDE WIRE

AV-TEMECULA-CT HT COMMAND; GUIDE WIRE
Catalog Number 2078172
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulties were likely due to interactions with the anatomy.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified lesion.An ht command guide wire was advanced to the lesion; however, it failed to cross due to the anatomy.After several attempts to cross the tip became weak and bent.There was resistance removing the device.Another unknown guide wire was advanced; however, this too failed to cross and the procedure was aborted.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
HT COMMAND
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6351567
Report Number2024168-2017-01449
Device Sequence Number18938704
Product Code DQX
UDI-Device Identifier08717648176654
UDI-Public(01)08717648176654(17)180430(10)6052071
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Catalogue Number2078172
Device Lot Number6052071
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2017
Initial Report FDA Received Date02/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1